IEEE - Institute of Electrical and Electronics Engineers, Inc. - Backstepping control of discrete-time chaotic systems with application to the Henon system

Author(s): Junguo Lu ; Rong Wei ; Xiaofan Wang ; Zhiquan Wang
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2001
Volume: 48
Page Count: 5
Page(s): 1,359 - 1,363
ISSN (Paper): 1057-7122
DOI: 10.1109/81.964429
Regular:

This brief investigates backstepping and adaptive-backstepping design for the control of a class of discrete-time chaotic systems with known or unknown parameters. The proposed method... View More

Advertisement